# SDR RRXA991011

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, VERTICAL STABILIZER, ATTACHMENT ANGLE BETWEEN STA 1750 AND STA 1790 AND LONGERON 2 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER TIE IAW DC8 SRM 53-2-5 FIGURE 16A.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
